MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Difficult to Remove (1528); Separation Failure (2547); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples were not returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model f14105us biopsy instrument allegedly failed to cycle, was difficult to remove, and failed to separate.There was no reported patient injury.The female patients age ranged from (b)(6) years to (b)(6) years.This information was received from one source.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model f14105us biopsy instrument allegedly failed to cycle, was difficult to remove, and failed to separate.There was no reported patient injury.The female patients age ranged from 42 years to 53 years.This information was received from one source.
 
Additional Manufacturer Narrative
H10: the three samples were returned for evaluation.The company is still investigation the issue at this time.The devices were labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model f14105us biopsy instrument allegedly failed to cycle, was difficult to remove, and failed to separate.This information was received from one source.Both reported malfunctions involved patient with no consequences.The female patients age ranged from 42 years to 53 years.
 
Additional Manufacturer Narrative
H10: of the three reported malfunctions two devices were returned for evaluation.As the lot number was provided, a lot history review will be performed.For one of the malfunctions, the investigation identified failure to cycle and failure to separate.A root cause could not be determined.The company is still investigating the other malfunction at this time.The devices were labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: of the three reported malfunctions two devices were returned for evaluation.As the lot number was provided, a lot history review will be performed.For one of the malfunctions, the investigation identified failure to cycle and failure to separate, however did not identify difficulty to remove.For the other malfunction, difficulty to remove, failure to cycle, and failure to separate could not be identified.A root cause could not be determined.The devices were labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: of the three reported malfunctions two devices were returned for evaluation.As the lot number was provided, a lot history review will be performed.All 3 malfunctions were reassessed and determined to have experience device-device incompatibility instead of failure to separate.For one of the malfunctions, the investigation is unconfirmed for failure to cycle, difficult to remove, and device-device incompatibility.For one malfunction, the investigation is inconclusive for failure to cycle, difficult to remove, and device-device incompatibility.For another malfunction, the investigation is inconclusive as the device was not returned for evaluation.The definitive root cause could not be determined.The devices were labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FINESSE ULTRA 14G PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8813635
Report Number2020394-2019-01709
Device Sequence Number16784965
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Device Lot Number91007920
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
03/31/2020
06/29/2020
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/11/2019
01/06/2020
04/02/2020
07/14/2020
Patient Sequence Number1